# SDR YNTA20070001

- Difficulty date: May 16, 2007
- Submitted: May 16, 2007
- Operation: General aviation
- Aircraft: N281B
- Make and model: Hawker BAE125700B
- Aircraft serial: 281
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE FLAPS BECAME STUCK AT 15 DEGREES. AFTER TRYING THE FLAPS 25 DEGREE SETTING NOTICED THE FLAPS DID NOT MOVE FROM THE 15 DEGREE POSITION. RESET THE FLAPS TO THE 15 DEGREE POSITION AND UP TO 0 DEGREE, NO MOVEMENT WAS NOTED. RESELECTED THE FLAPS TO 15 DEGREE EXECUTED A GO-AROUND WITH TOWER. REFERRED TO THE CHECK LIST FOR NO FLAP LANDINGS, NOTED THAT THERE IS NO LANDING DISTANCE DATA. DECLARED AN EMERGENCY DUE TO ABNORMAL LANDING CONFIGURATION. THE SIC BRIEFED THE PASSENGERS ON THE SITUATION.  AFTER LANDING, TAXIED OFF THE RUNWAY INTO A RUN-UP AREA SHUT THE AIRCRAFT DOWN. MET WITH FIRE DEPARTMENT LOOKED AT THE TIRES AND BRAKES , NOTICED NO SMOKE OR FIRE. AIRPORT OFFICIAL SAID THEY SAW NO SMOKE ON LAN
